# SDR UIEA2018070801382

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,092 hours, 22,520 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130205
- Part serial: 2850
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL LEFT AND RIGHT ON INITIAL CLIMB OUT. REPLACED WEATHER RADAR PANEL ASSY. OPERATIONAL CHECK GOOD PER AMM 34-43-02.
